# SDR USAA2008120492182

- Difficulty date: November 6, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 82,625 hours, 31,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - LEVEL 2 CORROSION ON FUSELAGE SKIN AT BS 749, S22R.  REPAIRED FUSELAGE SKIN AT BS 749, S22R IAW EA 130154.
